American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Arnaud Bodin and Mireille Car. Waring's problem for polynomials in two variables. Proc. Amer. Math. Soc. 141 (2013) 1577-1589.
Abstract, references, and article information   
View Article: PDF

[2] Feng-Juan Chen and Yong-Gao Chen. Signed sums of terms of a sequence. Proc. Amer. Math. Soc. 141 (2013) 1105-1111.
Abstract, references, and article information   
View Article: PDF

[3] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information   
View Article: PDF

[4] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kwok-Kwong Stephen Choi and Jianya Liu. Small prime solutions of quadratic equations II. Proc. Amer. Math. Soc. 133 (2005) 945-951. MR 2117193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hyun Kwang Kim. On regular polytope numbers. Proc. Amer. Math. Soc. 131 (2003) 65-75. MR 1929024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hong Bing Yu. Signed sums of polynomial values. Proc. Amer. Math. Soc. 130 (2002) 1623-1627. MR 1887008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Melvyn B. Nathanson. Waring's problem for finite intervals . Proc. Amer. Math. Soc. 96 (1986) 15-17. MR 813800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John A. Ewell. A formula for Ramanujan's tau function . Proc. Amer. Math. Soc. 91 (1984) 37-40. MR 735559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1